International Journal of Nonlinear Science, Volume (13), No (4), Year (2012-4) , Pages (446-454)

Title : ( Chaos Control and Global Stabilization of HIV Infection of CD+ 4 T-cells System )

Authors: mohamadreza jafari , Sohrab Effati , H.Salarabedi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper a chaotic nonlinear system that called HIV infection CD+ 4 T-cells is considered, and a new approach in order to stabilizing the unstable equilibrium points of HIV infection CD+ 4 T-cells system with Lyapunov function stability theory, is introduced. The system appears exhibit a chaotic behavior for some of the system parameters. The feedback control inputs for global stability in Lyapunov sense of this system are obtained, as nonlinear function of the system densities. Numerical simulation results show that the system trajectories can be globally asymptotically stabilized in the state space.

Keywords

chaos; HIV; Lyapunov function;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1034081,
author = {Jafari, Mohamadreza and Effati, Sohrab and H.Salarabedi},
title = {Chaos Control and Global Stabilization of HIV Infection of CD+ 4 T-cells System},
journal = {International Journal of Nonlinear Science},
year = {2012},
volume = {13},
number = {4},
month = {April},
issn = {1749-3889},
pages = {446--454},
numpages = {8},
keywords = {chaos; HIV; Lyapunov function; stability},
}

[Download]

%0 Journal Article
%T Chaos Control and Global Stabilization of HIV Infection of CD+ 4 T-cells System
%A Jafari, Mohamadreza
%A Effati, Sohrab
%A H.Salarabedi
%J International Journal of Nonlinear Science
%@ 1749-3889
%D 2012

[Download]